Home » Frequently asked Questions on Health » Am I getting headache due to not taking Zen retard?

Am I getting headache due to not taking Zen retard?

Q: Eight years back I was taking Zen retard 200 mg and then stopped it. A week back I developed pain inside my head on the left side. From five days I am taking Zen retard 200 mg but still there is pain. What do I do?

A:Zen Retard is the brand name. The name of the medicine is carbamazepine. If there is no attack of seizures for three years, then usually the medicine has to be stopped. You have already taken it for 8 years. I presume there was no attack; hence your doctor has quite correctly stopped the medication. Zen Retard has too many side effects. Taking a medicine without any good reason creates more problems. Your headache is not connected with stopping Zen Retard.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------